# SDR DALA2017071205362

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 48,929 hours, 33,698 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS LOOSE FASTENERS ON VERTICAL STABILIZER REMOVABLE LEADING EDGE AT STA ZFS 52. REPAIRED REF PRI 560042-14 REV 0 AND ER/A 560042-14 REV A.
